Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pregnant, brown vaginal discharge. Taking metrogel. History of miscarriages, premature births. Am I experiencing a miscarriage?

Hello ok I got pregnant around this time last year && went into preterm labor at 21 wks && lost my daughter.. Got pregnant again in march && had a miscarriage again I am now pregnant && had Bv was given metrogel && now starting to have brown discharge is it possible that I m having a miscarriage or is this only from the metrogel
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response

Hello, I would be happy to help you.

So you are describing a prior 21 week loss, and I presume a first trimester loss. I am very sorry to hear this. BV is very common and is not necessarily thought to be a threat to pregnancy, but in your case, I am glad that they chose to treat the infection.

With regard to the discharge it is either related to the Metrogel itself, OR the infection is not responding to the treatment. Given the lack of bleeding (and I presume the lack of pain), then I would not be too concerned.

Call you doctor in the morning and get in to be seen. I hope this helps and good luck!
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor